Abstract and Applied Analysis

A Kastler-Kalau-Walze Type Theorem and the Spectral Action for Perturbations of Dirac Operators on Manifolds with Boundary

Yong Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove a Kastler-Kalau-Walze type theorem for perturbations of Dirac operators on compact manifolds with or without boundary. As a corollary, we give two kinds of operator-theoretic explanations of the gravitational action on boundary. We also compute the spectral action for Dirac operators with two-form perturbations on 4-dimensional compact manifolds.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 619120, 13 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412273245

Digital Object Identifier
doi:10.1155/2014/619120

Mathematical Reviews number (MathSciNet)
MR3186972

Zentralblatt MATH identifier
07022738

Citation

Wang, Yong. A Kastler-Kalau-Walze Type Theorem and the Spectral Action for Perturbations of Dirac Operators on Manifolds with Boundary. Abstr. Appl. Anal. 2014 (2014), Article ID 619120, 13 pages. doi:10.1155/2014/619120. https://projecteuclid.org/euclid.aaa/1412273245


Export citation

References

  • V. Guillemin, “A new proof of Weyl's formula on the asymptotic distribution of eigenvalues,” Advances in Mathematics, vol. 55, no. 2, pp. 131–160, 1985.
  • M. Wodzicki, “Noncommutative residue. Chapter I. Fundamentals,” in K-Theory, Arithmetic and Geometry, Lecture Notes in Mathematics, pp. 320–399, 1987.
  • A. Connes, “Quantized calculus and applications,” in 11th International Conference on Mathematical P Conference, pp. 15–36, Internat Press, Cambridge, Mass, USA, 1995.
  • A. Connes, “The action functional in noncommutative geometry,” Communications in Mathematical Physics, vol. 117, no. 4, pp. 673–683, 1988.
  • D. Kastler, “The Dirac operator and gravitation,” Communications in Mathematical Physics, vol. 166, no. 3, pp. 633–643, 1995.
  • W. Kalau and M. Walze, “Gravity, non-commutative geometry and the Wodzicki residue,” Journal of Geometry and Physics, vol. 16, no. 4, pp. 327–344, 1995.
  • T. Ackermann, “A note on the Wodzicki residue,” Journal of Geometry and Physics, vol. 20, no. 4, pp. 404–406, 1996.
  • T. Ackermann and J. Tolksdorf, “A generalized Lichnerowicz formula, the Wodzicki residue and gravity,” Journal of Geometry and Physics, vol. 19, no. 2, pp. 143–150, 1996.
  • R. Ponge, “Noncommutative residue for Heisenberg manifolds: applications in CR and contact geometry,” Journal of Functional Analysis, vol. 252, no. 2, pp. 399–463, 2007.
  • U. Battisti and S. Coriasco, “A note on the Einstein-Hilbert action and Dirac operators on ${R}^{n}$,” Journal of Pseudo-Differential Operators and Applications, vol. 2, no. 3, pp. 303–315, 2011.
  • U. Battisti and S. Coriasco, “Wodzicki residue for operators on manifolds with cylindrical ends,” Annals of Global Analysis and Geometry, vol. 40, no. 2, pp. 223–249, 2011.
  • F. Nicola, “Trace functionals for a class of pseudo-differential operators in ${R}^{n}$,” Mathematical Physics, Analysis and Geometry, vol. 6, no. 1, pp. 89–105, 2003.
  • B. V. Fedosov, F. Golse, E. Leichtnam, and E. Schrohe, “The noncommutative residue for manifolds with boundary,” Journal of Functional Analysis, vol. 142, no. 1, pp. 1–31, 1996.
  • E. Schrohe, “Noncommutative residue, Dixmier's trace, and heat trace expansions on manifolds with boundary,” Contemporary Mathematics, vol. 242, pp. 161–186, 1999.
  • Y. Wang, “Gravity and the noncommutative residue for manifolds with boundary,” Letters in Mathematical Physics, vol. 80, no. 1, pp. 37–56, 2007.
  • Y. Wang, “Lower-dimensional volumes and Kastler-Kalau-Walze type theorem for manifolds with boundary,” Communications in Theoretical Physics, vol. 54, pp. 38–42, 2010.
  • A. Sitarz and A. Zajac, “Spectral action for scalar perturbations of Dirac operators,” Letters in Mathematical Physics, vol. 98, no. 3, pp. 333–348, 2011.
  • B. Iochum and C. Levy, “Tadpoles and commutative spectral triples,” Journal of Noncommutative Geometry, vol. 5, no. 3, pp. 299–329, 2011.
  • F. Hanisch, F. Pfäffle, and C. A. Stephan, “The spectral action for Dirac operators with skew-symmetric torsion,” Communications in Mathematical Physics, vol. 300, no. 3, pp. 877–888, 2010.
  • A. Connes and H. Moscovici, “Type III and spectral triples,” in Traces in Number Theory, Geometry and Quantum Fields, Aspects of Mathematics E38, pp. 57–71, Vieweg, 2008.
  • A. Connes and A. H. Chamseddine, “Inner fluctuations of the spectral action,” Journal of Geometry and Physics, vol. 57, no. 1, pp. 1–21, 2006.
  • P. B. Gilkey, Invariance Theory, the Heat Equation, and the Atiyah-Singer Index Theorem, vol. 11 of Mathematics Lecture Series, 1984. \endinput